# SDR AALA20050022

- Difficulty date: January 11, 2005
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N7083A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 645
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PTY - GREEN SYSTEM HYDRAULIC LOSS.  AFTER ONE AND ONE HALF HOURS OF FLIGHT.  QUANTITY LEVEL IN GREEN SYSTEM COST.  CHECKLIST COMPLIED WITH AND RECOVERED ENOUGH OF GREEN SYSTEM FOR GEAR EXTENSION AND NOSE GEAR STEERING IN MIA.  LANDED MIA WITHOUT INCIDENT.  FOUND HYDRAULIC LEAK AT RIGHT NOTCH FLAP ACTUATOR.  REPLACED RIGHT NOTCH FLAP ACTUATOR.  NO FURTHER LEAKS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.
